PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 57 | 1 | 21-28
Tytuł artykułu

Bifurcation theorems of Rabinowitz type for certain differential operators of the fourth order

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper was inspired by the works of P. H. Rabinowitz. We study nonlinear eigenvalue problems for some fourth order elliptic partial differential equations with nonlinear perturbation of Rabinowitz type. We show the existence of an unbounded continuum of nontrivial positive solutions bifurcating from (μ₁,0), where μ₁ is the first eigenvalue of the linearization about 0 of the considered problem. We also prove the related theorem for bifurcation from infinity. The results obtained are similar to those proved by Rabinowitz for second order elliptic partial differential equations ([5]-[7]). The methods used are based, in principle, on the results of [1], [5], [6].
Rocznik
Tom
57
Numer
1
Strony
21-28
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-10-20
poprawiono
1991-07-02
Twórcy
  • Institute of Mathematics, Academy of Mining And Metallurgy, Mickiewicza 30, 30-059 Kraków, Poland
Bibliografia
  • [1] J. Bochenek, On some properties of eigenvalues and eigenfunctions of certain differential equations of the fourth order, Ann. Polon. Math. 24 (1971), 113-119.
  • [2] J. Bochenek, Positive solution of asymptotically linear elliptic eigenvalue problems for certain differential equations of the fourth order, Ann. Polon. Math. 45 (1985), 231-236.
  • [3] L. Nirenberg, Topics in Nonlinear Functional Analysis, Courant Institute, New York 1974.
  • [4] J. Przybycin, Some applications of bifurcation theory to ordinary differential equations of the fourth order, Ann. Polon. Math. 53 (1991), 153-160.
  • [5] P. H. Rabinowitz, Some aspects of nonlinear eigenvalue problems, Rocky Mountain J. Math. 3 (1973), 161-202.
  • [6] P. H. Rabinowitz, On bifurcation from infinity, J. Differential Equations 14 (1973), 462-475.
  • [7] P. H. Rabinowitz, Some global results for nonlinear eigenvalue problems, J. Funct. Anal. 7 (1971), 487-513.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv57z1p21bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.